Optimal solutions to variational inequalities on Banach lattices

Jinlu Li, Efe A. Ok

    Research output: Contribution to journalArticle

    Abstract

    We study the existence of maximum and minimum solutions to generalized variational inequalities on Banach lattices. The main tools of analysis are the variational characterization of the generalized metric projection operator and order-theoretic fixed point theory.

    Original languageEnglish (US)
    Pages (from-to)1157-1165
    Number of pages9
    JournalJournal of Mathematical Analysis and Applications
    Volume388
    Issue number2
    DOIs
    StatePublished - Apr 15 2012

      Fingerprint

    Keywords

    • Banach lattices
    • Fixed points
    • Metric projections
    • Variational inequalities

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this